# SDR DLM88070661

- Difficulty date: May 30, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,627 hours, 36,966 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD SECTION OF MID CARGO COMPARTMENT DOOR AREA OF LOCK PINS.  CRACK STOP DRILLED.  NO CRASKS FOUND PAST STOP DRILL IAW NDT SPM 06-10-01-001.  REPAIR DOUBLER FABRICATED AND INSTALLED IAW SRM 52-05 FIG 26A NR T0057058.
